MAUDE Adverse Event Report: Zimmer Biomet, Inc. Comprehensive®; shoulder prosthesis, reverse configuration

Zimmer Biomet, Inc. Comprehensive®; shoulder prosthesis, reverse configuration
Catalog Number 110031405
Medical Device Problem Codes Detachment of Device or Device Component (2907); Noise, Audible (3273)
Health Effect - Clinical Codes Joint Dislocation (2374); Crepitus (4893)
Date of Event 04/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a disassociation/dislocation occurred approximately two months after implantation of a right reverse total shoulder arthroplasty.The patient reported a clicking sensation and a feeling that something was "off" prior to presentation.The patient underwent revision, during which the polyethylene bearing was exchanged.No patient injury, sequelae, or outcome was reported beyond the disassociation/dislocation and the revision procedure.The surgical technique used during the initial procedure was indicated to have been followed.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products in the d10 narrative below.D10: concomitant medical products, part (lot): 110031418 (67445223) associated product information: 115310 (j8066658) this report replaces 0001822565-2026-02760, which is being voided after receipt of additional information that determined the event should be documented and reported under this complaint reference.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Comprehensive®
Common Device Name
shoulder prosthesis, reverse configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50706042
Report Number0001822565-2026-03082
Device Sequence Number18815522
Product Code PHX
UDI-Device Identifier00887868231377
UDI-Public(01)00887868231377(17)360217(10)67719045
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031405
Device Lot Number67719045
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/22/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale